# SDR IXXA06SMN369S

- Difficulty date: November 10, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE EXTERIOR SKIN CRACKED AT STATION 1586.000 BETWEEN LONGERON 20 LEFT TO LONGERON 21 LEFT.  REMOVED FASTENERS AS NEEDED TO ACCOMPLISH REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER INTERNAL FINGER DOUBLERS AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW DC8 SRM 53-2-1 FIG 7 SHEET 1 AND 3, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 53-2-1 FIG 7 SHEETS 1-3, DC8 SRM 53-5-2 FIG 1 PAGE 2 ITEM "E", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 53-2-1 FIG 7 SHEET 1 AND 3, DC8 SRM 51-1-21, AND DC8 SRM 51-1-20D, DC8 SRM 51-3-1.
